On the derivation of the modified equation for the analysis of linear numerical methods
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 31 (1997) no. 4, pp. 459-470
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1997__31_4_459_0,
author = {Carpentier, Romuald and de La Bourdonnaye, Armel and Larrouturou, Bernard},
title = {On the derivation of the modified equation for the analysis of linear numerical methods},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {459--470},
year = {1997},
publisher = {Elsevier},
volume = {31},
number = {4},
mrnumber = {1457456},
zbl = {0881.65084},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1997__31_4_459_0/}
}
TY - JOUR AU - Carpentier, Romuald AU - de La Bourdonnaye, Armel AU - Larrouturou, Bernard TI - On the derivation of the modified equation for the analysis of linear numerical methods JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1997 SP - 459 EP - 470 VL - 31 IS - 4 PB - Elsevier UR - http://geodesic.mathdoc.fr/item/M2AN_1997__31_4_459_0/ LA - en ID - M2AN_1997__31_4_459_0 ER -
%0 Journal Article %A Carpentier, Romuald %A de La Bourdonnaye, Armel %A Larrouturou, Bernard %T On the derivation of the modified equation for the analysis of linear numerical methods %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1997 %P 459-470 %V 31 %N 4 %I Elsevier %U http://geodesic.mathdoc.fr/item/M2AN_1997__31_4_459_0/ %G en %F M2AN_1997__31_4_459_0
Carpentier, Romuald; de La Bourdonnaye, Armel; Larrouturou, Bernard. On the derivation of the modified equation for the analysis of linear numerical methods. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 31 (1997) no. 4, pp. 459-470. http://geodesic.mathdoc.fr/item/M2AN_1997__31_4_459_0/
